advertisement
Question
Posted by: Shelly | 2008/09/26

Constantly tired

Hi,

I am on Wellbutrin, Cypralex, Epitec and eltroxin as i have Bipolar. I am constantly tired. Is there anything that I can do to prevent this?
Thank you for your advice. I truly appreciate it

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Shelly

Thank you for visiting health24.com.

I recommend that you consult your GP, in order to have blood tests done to rule out an organic reason for your malaise.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement